# SDR IPXA09155472

- Difficulty date: April 9, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N160UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0849
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A AFT CARGO DOOR CUTOUT, AFT EDGE HAS GOUGE OUT OF SRM LIMITS.  BLENDED DAMAGE AND FOUND TO BE OUT OF LIMITS PER SRM 53-17-12 FIG 102.  REPAIRED AS REQUIRED PER EO A300-5330-33063.  C/W HFEC TO OPEN HOLE, NO CRACKS NOTED.  REF A300-600-NTM 51-10-01.  REPAIR IS PERMANENT.
